Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2012, Volume 13, Issue 2, Pages 71–76 (Mi cheb37)  

К решению аддитивных задач с простыми числами

A. M. Kasimov

Bukhara State University

Full text: PDF file (306 kB)
References: PDF file   HTML file
Received: 20.04.2012

Citation: A. M. Kasimov, “К решению аддитивных задач с простыми числами”, Chebyshevskii Sb., 13:2 (2012), 71–76

Citation in format AMSBIB
\Bibitem{Kas12}
\by A.~M.~Kasimov
\paper К решению аддитивных задач с простыми числами
\jour Chebyshevskii Sb.
\yr 2012
\vol 13
\issue 2
\pages 71--76
\mathnet{http://mi.mathnet.ru/cheb37}


Linking options:
  • http://mi.mathnet.ru/eng/cheb37
  • http://mi.mathnet.ru/eng/cheb/v13/i2/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:170
    Full text:109
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022